# SDR QR9R20220831003

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724349820
- Aircraft time: 2,056 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: 9580115900
- Part serial: NA
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERSPEED FAIL LIGHT ILLUMINATED DURING FLIGHT ON #2 ENGINE. DURING LANDING, #2 ENGINE OIL PRESSURE VACILLATED BETWEEN 05 TO 1.9. A TEST FLIGHT EVALUATION REVEALED #2 OVERSPEED FAIL CAUTION ADVISORY WOULD NOT GO OUT DURING START UP. REPLACED # 2 ENGINE OVERSPEED SENSOR IAW ARRIEL 1 E2 77-14-00-900-802-A01. T/F MOC COMP, OVERSPEED SENSOR FOUND OK IAW 05-60-00, 6-1.
